Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering with eye infection. On ocupol-d. Why is there eye itching?

Good aftrnun sir, i m 23+. I m suffering with eye infection from last 3 to 4 years. I consult many dr. but not get better aur proper response from there.But from last 2 years ,when i consult a dr. they recommend me ocupol-d( antibiotic eye ointment).But now on 29.09.12 when I consult a doctor he recomend me eye-mist,occupol D.and tells long term occupol D may cause motia. But while using this medicines i got my eyes and face swalloed and got itching near by my eyes. Please suggest me
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Ophthalmologist 's  Response
Hello,
Ocupol -D is not only antibiotic as you have mentioned, it is combination of antibiotic with steroid and it should not be used for infective cases. Its use should be restricted to non infective inflammations. It should not be used for long time as prolonged use can cause serious complications like steroid induced glaucoma.
The complaints what you mention point towards allergic eye disease like allergic conjunctivitis. The treatment is antihistaminic eye drops, mast cell stabilizers and the use of steroid drops should be limited to acute severe episodes and steroid eye drops should be used only for short periods.
Thank you
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions